why have i got constant stomach ache and diarrhea?
I started to get a stomach ache around six weeks ago and it just won't go. The stomach ache use to happen for short periods every day, but now it's all day every day. I went to my doctors but they just told me it would go, and sent me packing. Any ideas what it could be?
- Anonymous1 decade agoFavorite Answer
Have you been swimming regularly? There's a new disease out there that is chlorine resistant that has been making swimmers sick with the symptoms that you are having. The story was on ABC news this morning.
- Anonymous1 decade ago
you might have an ulcer, if you suffer from lots of acid certain foods like pastries or banana's set the stomach pains of again. Go back to your doctor or demand to see another doctor tell them you are not happy with the last doctor you seen. I had the same problem pains in the stomach and in the back, lots of acid waking up in the middle of the night with acid reflux ans shortness of breathe. I had an ulcer they used a camera down my stomach an endoscopy. You might loose a little weight as well.
- 1 decade ago
If it's lasted that long, the Doctor should have tested you.
It could be an allergy. My Mum gets the same thing so know she's cut out all cereal and bread- apart from Rye bread.
Try cutting out on various things for a few days and keep changing them untill you find out what it is.
- trefryLv 44 years ago
i'd flow to a Gastroenterologist. I had the comparable situation years in the past and that they did a scope and informed me I even have Irritable Bowel Syndrome. every time i'm getting great under pressure or frightened, my abdomen is in an uproar. as quickly as the rigidity is going away, so does the indicators. you incredibly ought to get regarded at as a results of fact it may worsen. There are incredibly superb meds like Pamine which will assist you to exceptionally. i comprehend the tummy discomfort would nicely be terrible and make you sense such as you're demise. I desire you the superb of luck.
- How do you think about the answers? You can sign in to vote the answer.
- 1 decade ago
ibs. speak to your doc about Benefiber. it has changed my life!!!
also call Benefiber's 1 800 number to get advice on how to wean onto the stuff. if you take a full dose right off the bat you will have problems. something the doc doesn't inform you about...i found out the hard way.
it will change everything for you but get a docs advice first.
other things that could be wrong: lactose intolerant or other food allergies. not all food allergies give you hives or a rash. i have a friend who is allergic to wheat and it hurts her tummy really super bad and she gets sick. this is why a call to your doc is best.
- -Lv 71 decade ago
It could be stress or gluten intolerance or a parasite or lactose intolerance or a bacteria that causes ulcers. You need to get checked and find a better doctor who will listen to you. Ulcers aren't anything to be messed with. This is a good example why I started using alternative medicines, doctors don't listen.